# SDR QXEA2011012700104

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 383-486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - LT AISLE SEAT TRACK FROM FS 383-486 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-A01.  MAX MATERIAL REMOVED .008" D, .500" W AND 16" L.  REMAINING MATERIAL THICKNESS .367".  FOUND TO BE WITHIN LIMITS IAW SRM 51-21-01-001-A01.  ETCHED AND ALODINED AREA IAW SRM 51-21-11-001-A01 AND REO 670-53-00-013.
